Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having blackouts, light headedness. Having good appetite and activity level, no alcohol. What could be the reason for these black outs?

I keep blacking out under unusual circumstances. There seems to be no correlation between the times that this occurs. However, whenever I begin to become light headed, I hear the same song, see the same image, and read the same words in my head. Every single time black out, the same thing happens. I eat well and I m active, and no alcohol is involved when the blackouts have occurred. Sometimes I can retain consciousness , but I m in an altered and kind of out of body state. Any ideas about what s wrong?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Light-headedness followed by blackouts typically suggests you have syncope - a fainting spell. This is most likely related to vasovagal attack or cardiovascular disturbance.

Atypical seizure is another close possibility if syncope is ruled out.

Hearing same song, seeing same images and reading same words in your head are not typical of both syncope and seizure, however it needs to be ruled out in all cases of sudden alteration is consciousness.

I would suggest you to get EKG, 2D- echocardiogram and EEG under guidance of your primary physician. In addition cardiovascular and neurological examination is warranted. The tests and evaluation will give us some clues to understand truly what's happening within you.

Hope this answers your query.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor